Hair Loss Worse During My Period
by Amanda Lynn
Dear Wray, my name is Amanda Lynn. I've been on the natural Progesterone Cream, ProgestaCare, only for two weeks. Since I began the cream, my hair loss has increased. Today, however, I began my period and my hair loss has doubled, maybe tripled. Is this normal? I've read soooo much about hair loss getting worse at first, but it scares me nonetheless. Why is it so much worse during my period? I'm thinking the dosage of progesterone cream I'm taking is not enough. I was only taking it in the morning (20 mg daily).
I'm sorry for asking so many questions, but I'm at my wits end. I wrote the previous article of "NEVER USE DEPO-PROVERA" a few days ago. I've been dealing with this for so long. I want my hair back. Because of one injection, my health has been destroyed for the past nine years. I've been looking and praying for an answer for nine years.
I have seen some, if very few, submissions that say their hair loss has increased since taking progesterone cream. Can too low a dose make the conditions worse?
This is my regimen:
ProgestaCare 1 pump daily
Kelp 600mg supplement daily
Inositol 2000mg daily
Magnesium 500mg daily
Calcium Citrate w/ Vitamin D-3 1000mg/400IU qd
Granted, I just began the inositol 4 days ago, the cream for two weeks, and the rest of the supplements for a little over a month.
I apologize for the long submission, but your answers and explanations are the only ones to have any real intelligence behind them. I have spoken to so many "doctors", who were probably just great test-takers in school, and who can hardly wait until I stop talking so they can collect my co-pay.
Thank you so much for all your time, caring, and help to so many hurting people. It may sound sappy, but it's heart-felt truth. In Christ, Amanda Lynn.